• Nerves CAN be Coached Back to Health

 

 


Get Relief Now

Dr Labrum's Neuropathy Blog

Tired of dead ends trying to solve neuropathy symptoms? Get on your feet again with Dr Labrum's breakthrough insight!

Are You At Risk Taking Medications For Neuropathy Symptoms?

Friday, July 08, 2016
Are You At Risk Taking Medications For Neuropathy Symptoms?

Are You At Risk Taking Medications For Neuropathy Symptoms? Beware to those with neuropathy and related health risk factors. Discover the signs that Harvard shows prescription drugs are a major health risk.

What You Don’t Know About Neuropathy Symptoms & Medication Is Risky

Are you familiar with the word “iatrogenic?”

We use it a lot in the Functional Health Branch of Medicine.

It means that a treatment meant to help “neuropathy symtpoms” causes other health issues.

For decades those of us who hail from Functional Medicine have seen what’s happened to patients and those we love in our current health system.

Maybe you have your own story of how you feel like you’re falling between the cracks of traditional medicine, too?

Fact: Our bodies were never designed to handle all of the synthetic chemicals drug companies mix in with the “natural” stuff.

Due to the high use, pharmacological treatment is causing toxic side effects, adverse reactions and new illnesses.

The issue is sometimes doctors don’t realize that you’re experiencing a side effect or adverse reaction and they treat it as a separate issue with a separate medication.

Click on the green link to find learn how you can get relief from safe and proven Natural Neuropathy Treatment

Alice Became Unsteady on Her Feet

Alice had neuropathy for 6 years and was on 4 different medications for neuropathy and complications from the medications.

She was on Gabapentin for pain, although she said “it was a little helpful in the beginning, then it didn’t do much to help my pain.”

She developed additional clumsiness and unsteadiness on her feet and also had a sense of sadness that she “just couldn’t shake.”

When she went to her Primary Care Doctor, he prescribed an “energizing” anti-depressant, Lexapro to help boost her mood, since depression can occur in patients coping long-term with chronic health issues.

He remarked that the “unsteadiness” was part of her neuropathy symptoms. 

Case Study Analysis: Is It Neuropathy or A Side Effect?

Was she really getting worse?

Or was the medication making her worse?

Did she really need MORE medication?

Was enough time spent to determine if these were new neuropathy symptoms or if they were related to medications or medication interactions?

When It Comes to Neuropathy Medications

If you have additional risk factors such as diabetes, autoimmune disorders, infections or other chronic health problems, you are likely prescribed a multitude of medications in addition to neuropathy medications.

Perhaps, like Alice and me, you’ve already experienced the NEGATIVE SIDE EFFECTS of medicine?

If so, you know: Drugs affect your body AND mind.

Studies have shown that patients on a cocktail of powerful medications for diabetes, depression, arthritis, cholesterol, high blood pressure etc. have been shown to die 20 years prematurely.

Fact: Prescriptions cause 2.74 MILLION adverse drug reactions requiring hospitalizations per year and 128,000 deaths.

According to Harvard’s Center for Ethics:

“Few know that systematic reviews of hospital charts found that even properly prescribed drugs (aside from mis-prescribing, overdosing, or self-prescribing) cause about 1.9 million hospitalizations a year.”

Another 840,000 hospitalized patients are given drugs that cause serious adverse reactions for a total of 2.74 million serious adverse drug reactions.

The Real Cause of Alice's Unsteadiness?

Gabapentin.

A drug used to treat neuropathy can actually worsen your neuropathy symptoms causes uncoordinated gate especially in females age 60 and over. 

Learn Everything You Can About "Neuropathy Symptoms" & Medication Side Effects

You don’t just have to “go along for the ride” at the doctor’s office.

At Your Doctors Office:

Ask questions about how the doctor determines if the new presenting symptom is really the next stage of neuropathy damage or if it could be a side effect.

Make him or her STOP for a moment and think about your neuropathy symptoms. 

Take action and be your own best health advocate.

Don’t become another health statistic, because you didn’t’ speak up.

I know it’s hard to do, but your life may depend on it.

Find Out About Solving Neuropathy Symptoms with Natural Neuropathy Treatment.

To Your Health and Healing

Dr. Randall Labrum

Creator of The Neuropathy Solution & Neuropathy Recovery Programs

Former Neuropathy Sufferer

 

 

 


Archive

    I'm sleeping much better with relief from constant pain. I purchased the program several weeks ago....I'm happy to report it's working well for me.

    H Rogers / Florida

    H Rogers

    I'm happy to inform you that my mother has reported improvement after follow all the steps..since the last one month.

    S Kumar / Denver, CO

    S Kumar

    My wife has been using the program very successfully for some 4 weeks now, and already experiencing considerable relief....

    W Ketchum / Canada

    W Ketchum